Coumadin and Numbness in feet - from FDA reports
There is no Numbness in feet reported by people who take Coumadin yet. We study 2,148 people who have side effects while taking Coumadin from FDA. Find out below who they are, when they have Numbness in feet and more.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
Coumadin has active ingredients of warfarin sodium. It is often used in blood clots. (latest outcomes from Coumadin 103,657 users)
Numbness In Feet
Numbness in feet has been reported by people with high blood cholesterol, high blood pressure, stress and anxiety, attention deficit hyperactivity disorder, insomnia (latest reports from 535 Numbness in feet patients).
On Feb, 26, 2017
No report is found.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Numbness in feet when taking Coumadin?
Browse all side effects of Coumadina b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with Numbness in feetNumbness in feet
Could your condition cause Numbness in feetNumbness in feet
Can you answer these questions?
Since adding Tamsulosin to my list of drugs I recognized an increasing of impotence which I suppose was caused by medications. I was ALLRIGHT when using Coumadin (Sintron 2mg daily ) and Bisoprolol Fumarate (Corbis 5mg daily)
Heavy legs, numb feet, better in AM and worsens during day and abates a bit in the evening. Was taking 500 mg daily, now 3x weakly, but tapering off a bit now because Hb and WBC less than optimal at present. Symptoms abating slightly on lower dosage. Also severe cramps in AM.
You may be interested in these reviews
I've been taking Etodolac for only 4 days and tonight felt numbness and tingling in my feet while in a recliner. Is this a normal side effect? As I walked around some of the numbness left, but some tingling remained.
I am going crazy when my MC flares up and my INR won't stay in range. :(. Saw GI and he wants tovtake me off Asacol( wasn't helping) and put me on Entocort.(sp) ? Can anyone have experience with this drug?